# SDR MALA964820

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Connector
- Part number: MS3126E835
- Condition: Corroded
- Location: Lt Wing Root
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3222 - AFTER DEPARTING DSM, THE LEFT BATT WARM LIGHT ILLUMINATED.  SHORTLY AFTER, THE LEFT BATTERY HOT LIGHT ILLUMINATED.  THE CREW ELECTED TO RETURN TO DSM AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LEFT BATTERY TEMP CANNON PLUG.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
